# SDR ASOA200901156

- Difficulty date: October 17, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 15,997 hours, 13,995 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280.00 FLOOR SUPPORT FRAME CLIP CRACKED AT LBL 9.0 (OTBD CLIP).
